# SDR QXEA2022010400009

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 46,704 hours, 49,273 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DEPLANING AT THE GATE MODERATE AMOUNT OF SMOKE FILLED THE COCKPIT.  WE SHUT DOWN THE APU AND SMOKE DISSIPATED IN APPROX. 2 MINUTES.  FAS DID NOT NOTICE ANY SMOKE IN THE CABIN.  WE LATER DETERMINED THAT RAMP SPRAYED RIGHT SIDE OF A/C WITH TYPE 1 FLUID EITHER BEFORE OR DURING OPERATION OF THE APU, BUT AFTER ARRIVING AT THE GATE. REMOVED FROM SERVICE. INSPECTED APU INLET FOR DEICE FLUID, NONE NOTED. C/W FUNC. TEST OF APU IAW Q400 AMM 49-00-00-720-801, FUNC. TEST GOOD, NO SMOKE NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
